# SDR USAA2013040300005

- Difficulty date: April 2, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 40,065 hours, 16,285 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRUISING OUT OF 10,000 FEET, ALL INDICATIONS NORMAL, OUT OF 15,000 FLIGHT ATTENDANT REPORTED 2R DOOR HANDLE MOVING OUT ABOUT 1/2 INCH WITH RED PRESSURE LIGHT FLASHING.  ECAM DOOR PAGE SHOWING 2R DOOR NOT ARMED.  MAINTENANCE ADJUSTED 2R DOOR SLIDE ARM LEVER ROD AND PROX SWITCH PER AMM 52-13-22-820-001A.  ADJUSTED 2R DOOR PER AMM 52-13-22-820-001 AND SLIDE EVACUATION SWITCH PER AMM 52-71-00-820-002-A01.  OPS OK.  PRESSURIZED AIRCRAFT PER AMM 05-53-00-780-002-A01.  OPS OK.
